Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stopped taking birth control, irregular periods. Is it due to stopping pills?

I was on birth control pills for 14 years before I stopped taking them in August. My periods were normal for 3 cycles and my last cycle started and stopped on the first day then came back 3 days later for 2 days. Now it has been 68 days since the last day of my last period. I know that going off the pill, especially after so many years can wreak havoc on your system. Should I contact my doctor now or wait?
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello m, firstly I would like to know your age to see the correlation if any. If in child bearing age then most common cause is pregnancy and if perimenopausal then probably its time for periods to go. In any case do a urine pregnancy test and if negative get a pelvic ultrasound done and visit your gynecologist.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor